MAUDE Adverse Event Report: MEDIVATORS INC RENAFLO II HEMOFILTER; HIGH PERMEABILITY DIALYSIS SYSTEM

MEDIVATORS INC RENAFLO II HEMOFILTER; HIGH PERMEABILITY DIALYSIS SYSTEM
Model Number 93024-132
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user reported that while using the medivators hf1200 hemofilter, a blood leak occurred and the patient lost approximately 100 ml of blood.It was reported that there was no harm to the patient.The patient did not experience any symptoms as a result of the blood loss and the reported event did not cause or contribute to any serious injury or deterioration of health.The reported filter was not returned and is not available for investigation.A batch review was performed and no anomalies were noted with the reported filter lot.Medivators will continue to monitor for similar events to ensure the product continues to perform as expected.
 
Event or Problem Description
The user facility reported that while using the medivators hf 1200 hemofilter, a fiber leak occurred during a patient procedure resulting in approximately 100ml of patient blood loss.It was reported that there was no harm to the patient.The patient did not experience any symptom as a result of the blood loss and no additional medical intervention was sought.

Brand Name
RENAFLO II HEMOFILTER
Common Device Name
HIGH PERMEABILITY DIALYSIS SYSTEM
Manufacturer (Section D)
MEDIVATORS INC
14605 28th ave n
plymouth MN 55447
MDR Report Key12681645
Report Number2150060-2021-00023
Device Sequence Number11802590
Product Code KDI
UDI-Device Identifier00677964000089
UDI-Public00677964000089
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K923312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number93024-132
Device Lot Number458287
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2021
Initial Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1